Advertisement

Siberian Mathematical Journal

, Volume 11, Issue 1, pp 176–180 | Cite as

Some metric properties of p-adic numbers

  • A. A. Ruban
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Z. I. Borevich and I. R. Shafarevich, Theory of Numbers [in Russian], Nauka, Moscow (1964).Google Scholar
  2. 2.
    Van-der Waerden, Modern Algebra [Russian translation], Vol. 1, Gostekhizdat, Moscow (1947).Google Scholar
  3. 3.
    D. I. Lenskii, Functions in non-Archimedian Normed Fields [in Russian], Izd. Saratovsk. Un-ta (1962).Google Scholar
  4. 4.
    A. G. Postnikov, “Arithmetic modelling of random processes,” Trudy MIAN SSSR,57 (1960).Google Scholar
  5. 5.
    A. Ya. Khinchin, Continued Fractions [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  6. 6.
    A. Ya. Khinchin, “Metric problems in the theory of irrational numbers,” Uspekhi Matem. Nauk,1, 7–32 (1936).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • A. A. Ruban

There are no affiliations available

Personalised recommendations